Poor little one, I hope he's feeling better soon. Here it's almost the same, but the nurse is mixing it in front of you and sometimes she doesn't do a great job, because she's stressed out. And at home you find out that you're going to run out of antibiotics before the course is finished. Grrr. I'd rather mix it myself.
NEver thought of that! Good point :)
Hope he feels better soon.
Geez isn't that the worst. I hope your little one feels better soon.
I could rant for days about pharmacists here in Peru. How they never want to give more than 3 days worth of antibiotics - meaning people start feeling better then don't take enough to really kill the bug. How they tell you "Take 5ml every 8 hrs" then you get home and read the directions and it says "Take 10ml every 6 hrs". How I always say "My son is allergic to penicillin" - and then read the information to find it says "People with penicillin allergies should not use medicine X"A lot of people (like my husband) assume that pharmacists know what they're doing, and don't even question anything. It really frightens me to thing of how many children have gotten sicker or even died because a lazy pharmacist gave them the wrong dosage or medicine.
I hope everything goes well! Improvements and I wish all the love that exists in this life for you and your family =)
Omg, our medicine cabinets are carbon copies of one another! Literally. Hope he feels better :-(Jean